# SDR CALA9601221

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: B-Hyd Syst
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A, D

## Discrepancy

THE AIRCRAFT LOST B-SYSTEM HYDRAULICS WHILE EN ROUTE.  THE AIRCRAFT WAS RETURNED TO BDA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE FROM NR 2 B-PUMP CHAFED AT CLAMP.  THE HYDRAULIC LINE WAS REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECKS WERE GOOD.
